# SDR IXXA0100060S

- Difficulty date: May 3, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Elevator
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A GOUGE WAS DETECTED ON THE LEFT ELEVATOR UPPER SKIN AT STATION XE 176.  REPAIR ACCOMPLISHED FABRICATION AND INSTALLATION OF REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 55-DC8-3046.
